DayQuil and NyQuil SEVERE with Vicks VapoCOOL Cough, Cold & Flu Relief, 48 Caplets (32 DayQuil & 16 NyQuil) – Relieves Sore Throat, Fever, and Congestion, Day or Night (Packaging May Vary)
Vaporize your cold, day or night, with NyQuil and DayQuil SEVERE with Vicks VapoCOOL cough, cold & flu, multi-symptom caplets. Get Maximum Strength Nighttime Cold & Flu relief of NyQuil SEVERE with a soothing rush of Vicks Vapors helping to put your cold to bed. Plus, get Maximum Strength, Non-Drowsy Daytime Cold & Flu relief that ripples through your senses to help relieve minor aches & pains, fever, nasal congestion & sinus pressure, sneezing, and runny nose. Contains acetaminophen.
Vicks DayQuil Severe Cold & Flu Caplets - 24 Ct., Pack of 2
Temporarily relieves common cold/flu symptoms: nasal congestion, sinus congestion and pressure, cough due to minor throat and bronchial irritation, minor aches and pains, headache, fever, sore throat. Reduces swelling of nasal passages. Temporarily restores freer breathing through the nose. Promotes nasal and/or sinus drainage. Helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive. Max strength. Non-drowsy.Active Ingredients: Each Caplet: Acetaminophen 325 mg; Dextromethorphan HBr 10 mg; Guaifenesin 200 mg; Phenylephrine HCl 5 mg
Vicks NyQuil Severe Cold & Flu Caplets - 24 ct, Pack of 3
Temporarily relieves common cold/flu symptoms: Nasal congestion. Sinus congestion and pressure. Cough due to minor throat and bronchial irritation. Cough to help you sleep. Minor aches and pains. Headache. Fever. Sore throat. Runny nose and sneezing. Reduces swelling of nasal passages. Temporarily restores freer breathing through the nose. Promotes nasal and/or sinus drainage. Max strength Nighttime relief.Active Ingredients: 1 Caplet: Acetaminophen 325 mg; Dextromethorphan HBr 10 mg; Doxylamine Succinate 6.25 mg; Phenylephrine HCl 5 mg
Theraflu ExpressMax Combo Caplets for Daytime and Nighttime Severe Cold and Cough (40-count)
New Theraflu ExpressMax Combo Caplets for Daytime and Nighttime Severe Cold and Cough help relieve severe cold, cough, and flu symptoms whenever you need it most, providing maximum strength medicine without a prescription. Get relief from nasal congestion, cough, body aches, sore throat, sneezing, headache, runny nose, and fever. A specially formulated coating provides a warming sensation you can instantly feel, letting you know that powerful relief is on the way. Maximum-strength per 4-hour dose. Nighttime formula only
Tylenol Cold and Flu Severe Day and Night - 3 pack (Total 72 Caplets)
For the temporary relief of the following cold/flu symptoms: minor aches and pains, headache, sore throat, nasal congestion, cough Helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive Temporarily reduces fever Convenient caplets to tackle your tough cold and flu symptoms by clearing congestion, quieting coughs and relieving head and body aches
Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain, Cough & Congestion Relief, 24 ct.
Tylenol Cold + Flu Severe Day/Night Caplets provide temporary relief of cold and flu symptoms. The Daytime caplets are formulated to loosen phlegm and temporarily relieve symptoms such as headache, sore throat, nasal congestion and cough. The Nighttime caplets help relieve runny nose and sneezing along with other symptoms such as headache, cough, sore throat, nasal congestion, sinus congestion and pressure. Both formulas also temporarily reduce fever, for relief any time of the day. This convenient combo pack contains 24 caplets with 16 Daytime caplets and 8 Nighttime caplets. Each caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant. The Daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm (mucus) to make coughs more productive, while the Nighttime caplets contain chlorpheniramine maleate 2 mg, an antihistamine.
aDealaLot Search Engine is a new technology comparison shopping portal. Compare the cheapest price on any product. Online shopping is now fast, easy and free. Compare prices on Cold Severe Caplets before you make a purchase and find the store that sells your product for the best price. Comparison shop the internet for the lowest prices. Easily search thousands of stores on millions of products and save time from going to store-to-store checking prices.
Vicks Cold Medicine Reviews: NyQuil SEVERE Cold & Flu Relief Caplets
Cold Severe Caplets
If you need a cold medicine or flu medicine for your toughest symptoms, check out this Vicks NyQuil SEVERE review. These reviewers turn to Vicks NyQuil SEVERE Cold & Flu Relief Caplets for their cold and flu symptoms. More cold medicine reviews: https://www.youtube.com/watch?v=aWMNAKpqp3U&list=PLsbw0WNiIbI_5QX_7cgb2fC6S0YwXQQQK&index=1
Learn more about Vicks NyQuil SEVERE Cold & Flu Relief Caplets: https://vicks.com/en-us/shop-products/nyquil/nyquil-severe-cold-flu-caplets
Subscribe to our ...
Tags: vicks,nyquil severe,cold medicine reviews,nyqui...